Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1713
Title: A proof of a conjecture of Marques and Trojovsky
Authors: Kılıç, Emrah
29574
Keywords: Fibonomial coefficients
Gaussian q-binomial coefficients
q-calculus
Issue Date: 2014
Publisher: University of Miskolc
Source: Kilic, E. (2014). A proof of a conjecture of Marques and Trojovsky. Miskolc Mathematical Notes, 15(2), 545-557.
Abstract: In this paper, we consider Marques and Trojovsky's conjecture involving Fibonomial coefficients, Fibonacci and Lucas numbers. After rewriting it in terms of Gaussian q-binomial coefficients and q-Pochhammer symbols, we give a solution of the conjecture. The approach is to use q-analysis to prove the claimed formulas.
URI: http://mat76.mat.uni-miskolc.hu/mnotes/article/556
https://hdl.handle.net/20.500.11851/1713
ISSN: 1787-2405
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Marques and Trojovsky.pdf766 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Download(s)

8
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.